# SDR VNAA2017102211101

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 32,597 hours, 32,487 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Nlg Dowlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT 27,000 FEET, GEAR INDICATIONS APPEARED ON THE EICAS WITH AMBER DASHED LINES FOR NOSE GEAR FLUCTUATING THEN CAME ON SOLID RED THEN GEAR DISAGREE MESSAGE APPEARED ON EICAS CREW REPORTED GEAR RETRACTION HAD BEEN NORMAL, AND AFTER FOLLOWING QRH THE GEAR INDICATIONS WERE NORMAL.  LANDED WITHOUT INCIDENT, NO OTHER MESSAGES NOTED. THE ACFT RETUNED TO DEPARTURE,  MX REPLACED THE NLG NR 2 DOWNLOCK SENSOR AND  WIRING HARNESS.
